# SDR SWIA202052944

- Difficulty date: August 13, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 34,754 hours, 34,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SILL AND PLATE CORRODED BETWEEN FS 295 AND FS 310.  C-CHECK RO 10/1/2020.  REPAIRED LT FLOOR SILL AND PLATE BETWEEN FS 295 AND FS 310, IAW SRM'S.
